MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF20-V1525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation procedure, a cardiac perforation occurred.Mapping was performed using the ensite.During mapping, the systolic blood pressure temporarily dropped into the 40s.An intracardiac echo confirmed a small amount of pericardial fluid, but drainage was not required.Sedation was released, and a follow-up observation was performed.After that, the systolic blood pressure increased to the normal range, but the procedure was discontinued, and follow-up observation was performed.The catheter was inserted deep into the left atrial appendage during mapping, and there was a possibility that the cardiac perforation happened at that time.The physician alleges that the mapping catheter caused the cardiac perforation.There have been no significant changes in the patient's condition since the day of the event and the patient is still hospitalized.There were no performance issues with any abbott devices in this event.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported perforation remains unknown.Per the ifu, vascular perforation is an inherent risk of any electrode placement.

Brand Name
ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19911377
Report Number3008452825-2024-00427
Device Sequence Number15670264
Product Code DRF
UDI-Device Identifier05415067027283
UDI-Public(01)05415067027283(10)10321550(17)270331
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-AVSE-DF20-V1525
Device Catalogue NumberD-AVSE-D10-V1525
Device Lot Number10321550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown